# SDR DALA1107820627

- Difficulty date: January 21, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 77,423 hours, 37,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Fs 500-640 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, S-4L LAP JOINT, FS 500, FS 620-640 LIGHTNING STRIKE DAMAGE REPAIRED IAW ERA 479427-14AD.
